# SDR ASAA9880051

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Condition: Missing
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - AFTER ARRIVAL OF FLT 113, CREW REPORTED THE L1 DOOR WOULD NOT LATCH OPEN.  REPLACED MISSING NUT ON DOOR HOLD OPEN LATCH AND OPERATED NORMALLY.  (M)
